Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2008, том 13, выпуск 2, страницы 71–80 (Mi rcd561)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Lagrange’s Identity and Its Generalizations

V. V. Kozlov

V.A. Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: The famous Lagrange identity expresses the second derivative of the moment of inertia of a system of material points through the kinetic energy and homogeneous potential energy. The paper presents various extensions of this brilliant result to the case 1) of constrained mechanical systems, 2) when the potential energy is quasi-homogeneous in coordinates and 3) of continuum of interacting particles governed by the well-known Vlasov kinetic equation.

Ключевые слова: Lagrange’s identity, quasi-homogeneous function, dilations, Vlasov’s equation

DOI: https://doi.org/10.1134/S1560354708020019


Реферативные базы данных:

Тип публикации: Статья
MSC: 37A60, 82B30, 82CXX
Поступила в редакцию: 14.01.2008
Принята в печать:07.02.2008
Язык публикации: английский

Образец цитирования: V. V. Kozlov, “Lagrange’s Identity and Its Generalizations”, Regul. Chaotic Dyn., 13:2 (2008), 71–80

Цитирование в формате AMSBIB
\RBibitem{Koz08}
\by V.~V.~Kozlov
\paper Lagrange’s Identity and Its Generalizations
\jour Regul. Chaotic Dyn.
\yr 2008
\vol 13
\issue 2
\pages 71--80
\mathnet{http://mi.mathnet.ru/rcd561}
\crossref{https://doi.org/10.1134/S1560354708020019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2395526}
\zmath{https://zbmath.org/?q=an:1229.82090}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd561
  • http://mi.mathnet.ru/rus/rcd/v13/i2/p71

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. А. Килин, “Численное моделирование многочастичных систем”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 2009, № 3, 135–146  mathnet
  • Просмотров:
    Эта страница:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021